MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Model Number 011-MC3316
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal luer connection of a braun device disconnected from the microclave, which was connected to the patient and administering paclitaxel and physiological serum.Due to the disconnection the drug spilled on the floor, on the patient's chair and on the patient.An infusomat tree, from b.Braun, was used with the product.The event occurred during patient use, however, there was no delay in therapy, no adverse event and no one was harmed as a result of this event.
 
Additional Manufacturer Narrative
A sister device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
The complaint of leakage could not be confirmed or replicated on the returned new one (1) new.List #011-mc3316, 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer.The returned new device and mating device were leak tested per product specification.There were no leaks or disconnections observed.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional information: d9 - product received 6/30/2022.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key14685814
Report Number9617594-2022-00167
Device Sequence Number17321536
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)270101(10)5803265
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011-MC3316
Device Catalogue Number011-MC3316
Device Lot Number5803265
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer07/21/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFUSOMAT TREE, FROM B.BRAUN LN 8250917SP, LOTN 22; PACLITAXEL; UNKNOWN PHYSIOLOGICAL SERUM, UKN MFR
Patient SexUnknown